# SDR DALA2019041902585

- Difficulty date: April 8, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,970 hours, 23,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 UPON OK TO INSTALL INSULATION, FOUND POSSIBLE CORROSION ON BROADCAST TV INTERNAL DOUBLERS (2EA) AT CABIN LOCATION APPROX. 1400 BETWEEN STR.2L AND 2R. CORRECTIVE ACITON: REMOVED, FABRICATED, AND INSTALLED 2EA. INTERNAL DOUBLERS ON BROADCAST TV MAIN CABIN STA 1400 BTW STR 2L AND 2R IAW B757 SRM, ARMSTRONG DWG. REFER TO NR-00846 FOR OPERATIONAL CHECK OF SYSTEM. (1036841)
